Infinite homogeneous bipartite graphs with unequal sides

Martin Goldstern, Rami Grossberg, Menachem Kojman

Research output: Contribution to journalArticlepeer-review

18 Scopus citations


We call a bipartite graph homogeneous if every finite partial automorphism which respects left and right can be extended to a total automorphism. A (κ, λ) bipartite graph is a bipartite graph with left side of size κ and right side of size λ. We show that there is a homogeneous (א0, 2א0) bipartite graph of girth 4 (thus answering negatively a question by Kupitz and Perles), and that depending on the underlying set theory all homogeneous (א0, א1) bipartite graphs may be isomorphic, or there may be 2א1 many isomorphism types of (א0, א1) homogeneous graphs.

Original languageEnglish
Pages (from-to)69-82
Number of pages14
JournalDiscrete Mathematics
Issue number1-3
StatePublished - 22 Feb 1996
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Infinite homogeneous bipartite graphs with unequal sides'. Together they form a unique fingerprint.

Cite this